# SDR SWAA2025092612579

- Difficulty date: September 8, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 70,487 hours, 42,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK THRESHOLD AT FWD CARGO COMPARTMENT.  REPLACED THRESHOLD AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-0G ITEM 9; SCUFF PLATE WILL BE INSTALLED ON TTG8Q014X931 AND TTG8Q00SFVBA.
